Alert archive / Indiana / Flash Flood Warnings in 2019
Flash Flood Warning 28, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 16, 2019, 7:06 PM EDT for Daviess County, Knox County, Martin County, Indiana. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2019, 7:06 PM EDT (23:06 UTC)
- Expired
- Jun 17, 2019, 1:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Daviess County, IN, Knox County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 55 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:59 PM EDT | FLASH FLOOD | 2 E Washington, IN | DAVIESS COUNTY DISPATCH REPORTING SIGNIFICANT WATER ISSUES IN WASHINGTON WITH NUMEROUS ROADS UNDER WATER. |
| Jun 16, 8:55 PM EDT | HEAVY RAIN 3.28 | 4 Ne Washington, IN | AWOS STATION KDCY DAVIESS COUNTY AIRPORT. |
| Jun 16, 10:33 PM EDT | HEAVY RAIN 2.8 | 2 Se Washington, IN | MESONET STATION EW8495 WASHINGTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
144
WGUS53 KIND 162306
FFWIND
INC027-083-101-170500-
/O.NEW.KIND.FF.W.0028.190616T2306Z-190617T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
706 PM EDT Sun Jun 16 2019
The National Weather Service in Indianapolis has issued a
* Flash Flood Warning for...
Central Knox County in southwestern Indiana...
Martin County in southwestern Indiana...
Daviess County in southwestern Indiana...
* Until 100 AM EDT.
* At 706 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of
additional rain have already fallen. More rain will fall this
evening. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Washington, Shoals, Bicknell, Loogootee, Monroe City, Wheatland,
Bruceville, Montgomery, Decker, Cannelburg, Alfordsville, West
Boggs Lake, Indian Springs, Lacy and Glendale Fishery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3879 8739 3880 8669 3853 8668 3853 8683
3849 8688 3849 8695 3851 8700 3850 8706
3854 8711 3852 8715 3855 8720 3851 8730
3854 8735 3851 8737 3854 8743 3850 8749
3852 8755 3849 8754 3845 8761 3845 8762
$$
501 follow-up statement
400
WGUS73 KIND 170222
FFSIND
Flash Flood Statement
National Weather Service Indianapolis IN
1022 PM EDT Sun Jun 16 2019
INC027-083-101-170500-
/O.CON.KIND.FF.W.0028.000000T0000Z-190617T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox IN-Martin IN-Daviess IN-
1022 PM EDT Sun Jun 16 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR
CENTRAL KNOX...MARTIN AND DAVIESS COUNTIES...
At 1021 PM EDT, local law enforcement reported heavy rain due to a
series of thunderstorms Flash flooding is ongoing with significant
flooding reported around Washington.
Some locations that will experience flooding include...
Washington, Shoals, Bicknell, Loogootee, Monroe City, Wheatland,
Bruceville, Montgomery, Decker, Cannelburg, Alfordsville, West Boggs
Lake, Indian Springs, Lacy and Glendale Fishery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3879 8739 3880 8669 3853 8668 3853 8683
3849 8688 3849 8695 3851 8700 3850 8706
3854 8711 3852 8715 3855 8720 3851 8730
3854 8735 3851 8737 3854 8743 3850 8749
3852 8755 3849 8754 3845 8761 3845 8762
$$
AW/JSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:31 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 16, 6:31 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 631 PM EDT Sun Jun 16 2019 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 333 PM EDT Sun Jun 16 2019 Upper waves combined with a couple of meandering fronts will keep chances for showers and thunderstorms across central Indiana into next weekend. The wet pattern will keep temperatures near normal to below normal through the period. && .NEAR TERM...(Rest of This Afternoon and Tonight) Issued at 333 PM EDT Sun Jun 16 2019 This afternoon a cold front was across northern Indiana, but a boundary with a temperature gradient was across southern Indiana. Temperatures south of the boundary were in the mid and upper 80s, with upper 70s to around 80 north of this boundary. Scattered thunderstorms were across southern sections of central Indiana. Some upper energy will interact with the boundary and the approaching cold front from the north to produce scattered to numerous showers and thunderstorms this afternoon into the evening. Expect the greatest coverage to be in the south closer to the better instability. Will go likely PoPs there with chance PoPs elsewhere. Given the good instability south with the presence of a boundary, strong to severe storms are possible mainly south into the evening. Overnight the upper wave will exit to the east, diminishing the forcing across the area. Will allow PoPs to drop back to slight chance category all areas by 12Z with this lull in forcing. Precipitable water values remain over 1.5 inches across the southern half of the area, so locally heavy rain and flooding remain a threat. However, given the expected coverage and duration of the thunderstorms tonight, feel that the threat won't be widespread enough for a flood watch. Will continue to highlight in the Hazardous Weather Outlook and social media products. Trended toward a model blend for lows tonight. && .SHORT TERM...(Monday through Wednesday) Issued at 333 PM EDT Sun Jun 16 2019 Models are close enough that the NBM initialization was accepted for most items. The short term will continue the pattern of upper waves interacting with surface boundaries to produce showers and thunderstorms at times. Monday morning should see lower coverage of rain, but as another upper wave moves into the area more numerous showers and storms will develop in the afternoon and then continue into the evening. Again the highest coverage should be across the south closer to the better instability. Only scattered coverage of convection is then expected across the area Monday night into Tuesday night with no strong upper waves to interact with the boundary. A stronger wave will move in for Wednesday though, bringing widespread showers and storms during the afternoon. Will go with high PoPs then. Locally heavy rain and flooding will remain a threat throughout the short term given the moisture laden airmass. Another flood watch may be needed in the future when better confidence in timing and coverage of storms is present. && .LONG TERM /Wednesday Night through Sunday/... Issued at 324 PM EDT Sun Jun 16 2019 The active pattern again looks to continue well into the long term portion of the forecast, which could begin to cause serious problems water wise given the widespread 2 to 5 inches already experienced across central Indiana. This threat will continue to merit close scrutiny as the week wears on. There may be a bit of a break in the action late Thursday night into early Friday, but unfortunately at this point that is the only time without a chance for showers and thunderstorms. Temperatures during the period will climb back closer to normal as ridging begins to build to the east and widespread southwest flow is in place across the area. && .AVIATION /Discussion for the 170000Z TAFS/... Issued at 630 PM EDT Sun Jun 16 2019 Mid level vorticity center currently moving through Illinois interacting with a very unstable air mass will result in a threat for convection in the vicinity of mainly KBMG, KHUF, and KIND, through about 170500Z. IFR visibility restrictions and gusty shifting winds in and near heavier cells. Otherwise, residual moisture and low level convergence along a weak front may result in the development of some fog and IFR ceilings by the early morning hours of Monday. Potential for this looks better tonight than it did last night, as it appears there is less chance of convective redevelopment late tonight. Outside of convective areas, surface winds generally 6 kts or less tonight. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM...Nield AVIATION...JAS
Hazardous weather outlook, Jun 16, 3:49 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 349 PM EDT Sun Jun 16 2019 INZ021-028>031-035>049-051>057-060>065-067>072-172000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 349 PM EDT Sun Jun 16 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Thunderstorms are possible through tonight. Some storms may be severe, mainly into the evening. Hazards: Damaging winds, large hail, heavy rain, flooding, and lightning. Timing: Thunderstorms are possible at any time tonight. The severe storm threat is mainly before 1000 PM. Heavy rain and flooding are possible at any time. Discussion: Upper waves and a surface front will keep showers and thunderstorms across the area through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: Thunderstorms are possible each day. A few strong to isolated severe storms are possible on Monday. Lightning and locally heavy rain are threats from any storm. Repeated rounds of rainfall, heavy at times, could lead to moderate widespread flooding this week. Discussion: A stalling frontal system and active upper pattern will bring several rounds of showers and thunderstorms to central Indiana this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible tonight and again Monday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 16, 6:37 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
637 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM TSTM WND DMG 1 ESE WAYNETOWN 40.08N 87.04W
06/16/2019 MONTGOMERY IN PUBLIC
PICTURES RECEIVED FROM SOCIAL MEDIA SHOWING
SEVERAL HEALTHY 3 TO 5 INCH TREE LIMBS
SNAPPED SOUTHEAST OF WAYNETOWN. TIME
ESTIMATED FROM RADAR.
&&
AWSpecial weather statement, Jun 16, 6:39 PM EDT, 27 minutes before
Special Weather Statement National Weather Service Indianapolis IN 639 PM EDT Sun Jun 16 2019 INZ063-064-071-162330- Brown IN-Bartholomew IN-Jackson IN- 639 PM EDT Sun Jun 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BROWN...SOUTHWESTERN BARTHOLOMEW AND NORTHERN JACKSON COUNTIES UNTIL 730 PM EDT... At 639 PM EDT, Doppler radar was tracking a strong thunderstorm 11 miles north of Brownstown, or 13 miles northwest of Seymour, moving east at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Seymour, Jonesville, Spurgeons Corner, Waymansville, Freetown, Kurtz and Cortland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for south central Indiana. LAT...LON 3896 8624 3912 8617 3908 8580 3889 8586 TIME...MOT...LOC 2239Z 276DEG 28KT 3904 8611 50
Local storm report, Jun 16, 6:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
648 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM FLASH FLOOD 2 E CORTLAND 38.97N 85.93W
06/16/2019 JACKSON IN 911 CALL CENTER
DISPATCH REPORTED STATE ROAD 258 CLOSED DUE
TO WATER FLOWING OVER THE ROAD.
&&
AWLocal storm report, Jun 16, 6:50 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM FLASH FLOOD 2 E SEYMOUR 38.96N 85.84W
06/16/2019 JACKSON IN 911 CALL CENTER
DISPATCH REPORTED FLASH FLOODING NEAR
INTERSECTION OF US 50 AND US 31. WATER WAS
RAPIDLY FLOWING OVER THE ROAD.
&&
AWLocal storm report, Jun 16, 6:55 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLASH FLOOD 3 SSW NASHVILLE 39.16N 86.27W
06/16/2019 BROWN IN 911 CALL CENTER
DISPATCH REPORTS CREW HEADING TO RESCUE
RESIDENTS POSSIBLY TRAPPED DUE TO SMALL DAM
FAILURE.
&&
AWLocal storm report, Jun 16, 7:01 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL SEYMOUR 38.96N 85.88W
06/16/2019 E1.00 INCH JACKSON IN TRAINED SPOTTER
&&
AWThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:04 PM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 15, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 50 min |
| Jun 15, 8:12 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 15, 8:12 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 48 min |
| Jun 15, 8:18 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 42 min |
| Jun 15, 8:20 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 40 min |
| Jun 15, 8:38 PM EDT | Tornado Warning | IND | Rush | 37 min |
| Jun 15, 8:46 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 44 min |
| Jun 15, 8:51 PM EDT | Tornado Warning | IND | Decatur | 39 min |
| Jun 15, 8:56 PM EDT | Tornado Warning | IND | Jennings | 49 min |
| Jun 15, 9:37 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 4 hr |
| Jun 15, 10:56 PM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 16, 1:18 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 42 min |
| Jun 16, 1:38 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 22 min |
| Jun 16, 1:56 AM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 6 hr |
| Jun 16, 1:58 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe | 47 min |
| Jun 16, 1:59 AM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 16, 2:02 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 6 hr |
| Jun 16, 2:06 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 39 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Montgomery, Tipton | 23 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 23 min |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Putnam | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Marion | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hancock | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 7 hr |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 7 days |
| Jun 16, 3:40 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 2 more | 50 min |
| Jun 16, 4:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 43 min |
| Jun 16, 4:10 AM EDT | Flash Flood Warning | IND | Brown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more | 3 hr |
| Jun 16, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin, Monroe | 31 min |
| Jun 16, 5:34 AM EDT | Flash Flood Warning | IND | Bartholomew, Jackson, Jennings | 116 min |
| Jun 16, 7:18 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more | 24 hr |
| Jun 16, 7:55 AM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 3 hr |
| Jun 16, 9:58 AM EDT | Flash Flood Warning | IND | Greene, Jackson, Jennings, Lawrence | 4 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 49 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Shelby | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 37 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Marion | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Johnson | 28 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 13 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Madison | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Clay, Greene | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Decatur | 35 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Owen | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Johnson | 68 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Bartholomew | 39 hr |
| Jun 16, 10:33 AM EDT | River Flood Warning | IND | Bartholomew | 32 hr |
| Jun 16, 12:00 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 6 hr |
| Jun 16, 2:58 PM EDT | Special Weather Statement | IND | Daviess | 32 min |
| Jun 16, 4:20 PM EDT | Special Weather Statement | IND | Jackson | 25 min |
| Jun 16, 4:26 PM EDT | River Flood Warning | IND | Knox | 4 days |
| Jun 16, 4:33 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 27 min |
| Jun 16, 4:50 PM EDT | Flash Flood Warning | IND | Jackson | 9 hr |
| Jun 16, 4:55 PM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 35 min |
| Jun 16, 5:14 PM EDT | Special Weather Statement | IND | Knox | 31 min |
| Jun 16, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 31 min |
| Jun 16, 5:46 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe | 4 hr |
| Jun 16, 5:54 PM EDT | Special Weather Statement | IND | Owen | 36 min |
| Jun 16, 5:57 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Delaware, Hamilton and 15 more | 6 hr |
| Jun 16, 6:39 PM EDT | Special Weather Statement | IND | Jackson | 51 min |
| Jun 16, 7:48 PM EDT | Areal Flood Warning | IND | Delaware, Madison | 6 hr |
Nearby
Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.